MAUDE Adverse Event Report: UNOMEDICAL UM-D MINIMED MIO; UNO INSET II 60/6 SC1 PINK MIMX

UNOMEDICAL UM-D MINIMED MIO; UNO INSET II 60/6 SC1 PINK MIMX
Model Number MMT-923A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Reference number (b)(4).Event occurred in australia it was reported that the patient faced diabetic ketoacidosis event and eventually got hospitalized on (b)(6) 2024 due to insulin flow blocked.Length of hospitalization less than 24 hours.The blood glucose level was 16.3 mmol/l and the patient was treated with correction via injections.Ketones were reported 0.1.No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: australia.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: the information in this complaint (b)(4) has been evaluated.The batch 6003873 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guidance for visual testing for complaints area version 3.0 and wi guidance for functional testing for complaints area version 2.0 for the code occlusion (source/cause cannot be identified, only use when a specific malfunction cannot be determined).Complaint investigations.Physical samples were formally requested; however, they were not provided.In order to test the product, the reference samples from the lot have been requested.Test results: visual test according to wi version 3.0 on reference samples, 10 samples out 10 samples passed the test.Functional flow test 1 according to wi version 2.0 on reference samples, 10 samples out 10 samples passed the test.Device history record (dhr) review: packing lot 6003873 was manufactured according to the wi version 65 in the line 6, on 18/oct/2023, with a total of (b)(4) units.Gluing of tubing lot 3k02267 was manufactured according to the wi version 56, gluing of tubing in the machine sc02, on 15/oct/2023, with a total of (b)(4) units.Review of the device history record (dhr) showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified related to the malfunction reported, no maintenance events were recorded.Trending: a query was run in database on 05/aug/2025 against malfunction code occlusion (source/cause cannot be identified, only use when a specific malfunction cannot be determined) and lot 6003873 and no other complaint has been registered in database for the same lot 6003873 and malfunction code.Conclusion summary of the related event: as a result of the following: no defect on tests for reference samples, no harm, no non-conformance (nc) raised during production, no other complaint received on the lot in question and malfunction code.No further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MINIMED MIO
Common Device Name
UNO INSET II 60/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., mexico 88736
MX  88736
Manufacturer Contact
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., mexico 88736
MDR Report Key21166496
Report Number3003442380-2024-36917
Device Sequence Number11846129
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/16/2026
Device Model NumberMMT-923A
Device Lot Number6003873
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown